American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Tomoki Nakanishi and Salvatore Stella. Wonder of sine-Gordon $Y$-systems. Trans. Amer. Math. Soc. 368 (2016) 6835-6886.
Abstract, references, and article information   
View Article: PDF

[2] Laurent Demonet and Xueyu Luo. Ice quivers with potential associated with triangulations and Cohen-Macaulay modules over orders. Trans. Amer. Math. Soc. 368 (2016) 4257-4293.
Abstract, references, and article information   
View Article: PDF

[3] Giovanni Cerulli Irelli, Daniel Labardini-Fragoso and Jan Schröer. Caldero-Chapoton algebras. Trans. Amer. Math. Soc. 367 (2015) 2787-2822.
Abstract, references, and article information   
View Article: PDF

[4] Michael Barot and Robert J. Marsh. Reflection group presentations arising from cluster algebras. Trans. Amer. Math. Soc. 367 (2015) 1945-1967.
Abstract, references, and article information   
View Article: PDF

[5] Nathan Reading. Universal geometric cluster algebras from surfaces. Trans. Amer. Math. Soc. 366 (2014) 6647-6685.
Abstract, references, and article information
View Article: PDF

[6] Cesar Ceballos and Vincent Pilaud. Denominator vectors and compatibility degrees in cluster algebras of finite type. Trans. Amer. Math. Soc. 367 (2015) 1421-1439. MR 3280049.
Abstract, references, and article information   
View Article: PDF

[7] Aslak Bakke Buan and Robert J. Marsh. From triangulated categories to module categories via localisation. Trans. Amer. Math. Soc. 365 (2013) 2845-2861.
Abstract, references, and article information
View Article: PDF

[8] Peter Jørgensen and Yann Palu. A Caldero--Chapoton map for infinite clusters. Trans. Amer. Math. Soc. 365 (2013) 1125-1147.
Abstract, references, and article information   
View Article: PDF

[9] Ahmet I. Seven. Cluster algebras and semipositive symmetrizable matrices. Trans. Amer. Math. Soc. 363 (2011) 2733-2762. MR 2763735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia